Journal of Soviet Mathematics

, Volume 31, Issue 5, pp 3247–3256 | Cite as

Completely uniform distribution of fractional parts of the exponential function

  • M. B. Levin
Article
  • 37 Downloads

Keywords

Uniform Distribution Exponential Function Fractional Part 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    J. F. Koksma, “Ein mengentheoretischer Satz über die Gleichverteilung mod Eins,” Compositio Math.,2, 250–258 (1935).Google Scholar
  2. 2.
    J. N. Franclin, “Deterministic simulation of random processes,” Math. Comput.,17, 28–29 (1963).Google Scholar
  3. 3.
    M. B. Levin, “On the uniform distribution of the sequence {λx},” Usp. Mat. Nauk,32, No. 4, 246–247 (1977).Google Scholar
  4. 4.
    N. M. Korobov, “Some problems of the distribution of fractional parts,” Usp. Mat. Nauk,4, No. 1, 189–190 (1949).Google Scholar
  5. 5.
    J. F. Koksma, “Some theorems on diophantine inequalities,” Math. Centrum, No. 5, Amsterdam, Scriptum (1950).Google Scholar
  6. 6.
    M. B. Levin, “On the uniform distribution of the sequence {αλx},” Mat. Sb.,98, No. 2, 207–222 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • M. B. Levin

There are no affiliations available

Personalised recommendations